# SDR VNAA202511290033

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH670363025
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LH AND RH PANEL SKIN BTW FS 830-847 PROYECTION STRG 24-25RH AND 24-25LH AT EXTERNAL FUSELAGE.  WEAR ON LH AND RH PANEL SKIN BTW FS 830-847 PROYECTION STRG 24-25RH AND 24-25LH AT EXTERNAL FUSELAGE WAS REPAIRED PER REO 670-53-42-142 REV: - -  AND REO 670-53-42-141 REV: - -
